An analytic proof of Novikov's theorem on rational Pontrjagin classes
Publications Mathématiques de l'IHÉS, Volume 58  (1983), p. 79-81
@article{PMIHES_1983__58__79_0,
     author = {Sullivan, Dennis and Teleman, Nicolae},
     title = {An analytic proof of Novikov's theorem on rational Pontrjagin classes},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {58},
     year = {1983},
     pages = {79-81},
     zbl = {0531.58045},
     mrnumber = {85k:57024},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1983__58__79_0}
}
Sullivan, Dennis; Teleman, Nicolae. An analytic proof of Novikov's theorem on rational Pontrjagin classes. Publications Mathématiques de l'IHÉS, Volume 58 (1983) , pp. 79-81. http://www.numdam.org/item/PMIHES_1983__58__79_0/

[1] M. F. Atiyah, I. M. Singer, The Index of Elliptic Operators, Part III: Annals of Math., 87 (1968), 546-604. | MR 38 #5245 | Zbl 0164.24301

[2] J. W. Milnor, J. D. Stasheff, Characteristic Classes, Princeton, 1974. | MR 55 #13428 | Zbl 0298.57008

[3] S. P. Novikov, Topological Invariance of rational Pontrjagin Classes, Doklady A.N.S.S.S.R., 163 (2) (1965), 921-923. | Zbl 0146.19502

[4] I. M. Singer, Future Extension of Index Theory and Elliptic Operators, in Prospects in Mathematics, Annals of Math. Studies, 70 (1971), 171-185. | MR 49 #8061 | Zbl 0247.58011

[5] D. Sullivan, Hyperbolic Geometry and Homeomorphisms, in Geometric Topology, Proc. Georgia Topology Conf. Athens, Georgia, 1977, 543-555, ed. J. C. Cantrell, Academic Press, 1979. | Zbl 0478.57007

[6] N. Teleman, The index of Signature Operators on Lipschitz Manifolds, Publ. Math. I.H.E.S., this volume, 39-78. | Numdam | MR 85f:58112 | Zbl 0531.58044

[7] P. Tukia, J. Väisälä, Lipschitz and quasiconformal approximation and extension, Ann. Acad. Sci. Fenn. Ser. A, 16 (1981), 303-342. | MR 84a:57016 | Zbl 0448.30021

[8] P. Tukia, J. Väisälä Quasiconformal extension from dimension n to n + 1, Annals of Math., 115 (1982), 331-348. | MR 84i:30030 | Zbl 0484.30017